# SDR DALA2021120807581

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 89,060 hours, 39,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 JUST PRIOR TO DESCENT, EMERGENCY LIGHTS F/O SIDE SEAT 18-21, ROW 2L EMER EXIT SIGN AND EMER LIGHTS AT ROW 2L CAPTS SIDE ALL CAME ON. CORRECTIVE ACTION: UPON EXAMINATION, FOUND SEAT MOUNTED ESCAPE LIGHTS ROW 18-22 INOP. T/S PER B757 FIM 33-51. RESET CONNECTOR AT R2 DOOR EMERGENCY BATTERY PACK CHARGER; LIGHTS NOW OPERATE NORMALLY. (8156428)
